Jul 14, 2002
My Dr. always order lipid panels that require fasting my twice a day combo is taken at 7am/7pm. My lab are usally taken at 7am so i don't take my meds. I recently had VL 940 then 127 could not taking my meds right at 12th hr. and having blood test cause these flucuations.
Response from Dr. Holodniy
Unlikely this blip was due to a late dose. Sometimes we see viral load blips, and for the most part, these all seem to go back down to baseline or undetectable levels.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Tingling Lips After Swallowing Worried I Have HIV
- Can Steroids Cause Vaginal Bleeding?
- Accidental Intake Of A Double Dose Of HIV Medication
- Could I Have Symptoms And Test Negative
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.